MAUDE Adverse Event Report: ACUFOCUS, INC. KAMRA; CORNEAL INLAY

ACUFOCUS, INC. KAMRA; CORNEAL INLAY
Model Number ACI 7000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Corneal Clouding/Hazing (1878); Visual Impairment (2138)
Date of Event 05/11/2016
Type of Reportable Event Serious Injury
Event or Problem Description
The reported information stated the inlay was explanted from the left eye of a (b)(6) female patient approximately five (5) months postoperatively due to corneal haze and blurred vision.
 
Additional Manufacturer Narrative
Concomitant medical product and therapy dates was confirmed to be asa and the date was corrected to (b)(6) 2015.The laser used in the pocket creation was added to the list.Relevant tests/laboratory data, including date: information was updated.
 
Event or Problem Description
It was reported by the clinic on (b)(6) 2016 that the patient's vision has not improved much and is still at 20/100.
 
Event or Problem Description
It was reported that the patient's vision has improved to 20/40 as of the first week of (b)(6) 2017.

Brand Name
KAMRA
Common Device Name
CORNEAL INLAY
Manufacturer (Section D)
ACUFOCUS, INC.
32 discovery
suite 200
irvine CA 92618
MDR Report Key5717244
Report Number3008401069-2016-00009
Device Sequence Number166599
Product Code LQE
UDI-Device Identifier00813359020007
UDI-Public00813359020007
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P120023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2016
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/27/2017
Device Model NumberACI 7000
Device Catalogue Number76043
Device Lot NumberA556-0515
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/19/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 05/12/2016
Supplement Date Received by ManufacturerNot provided
Not provided
Not provided
Initial Report FDA Received Date06/10/2016
Supplement Report FDA Received Date07/13/2016
12/07/2016
02/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR